# SDR MZZA97183

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622199
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUM - DURING QC INSPECTION OF AIRCRAFT, FOUND NR 4 LEADING EDGE SLAT ACTUATOR ROD END ATTACHMENT, INBOARD RIB FLANGE CRACKED APPROXIMATELY .5 INCH AT FWD FLANGE LOWR SECTION.  MAINTENANCE REMOVED AND REPLACED NR 4 LEADING EDGE SLAT ASSY AS PER MM 27-81-32.  ADJUSTED AS PER MM 27-81-11.  OPS CHECKS NORMAL.  (M)
